Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Flaky Skin Around Nose A Sign Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

flaky skin

i have HIV and recently my face and scalp have become so dry and flaky. i am presently taking Lamzid and feverenz as my medication. is there a connection to my being HIV positive and what can i do to releave the dryness and itchines.tammy...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Tammy,HIV disease is associated with a variety of dermatological problems. Luckily most of them can be kept in reasonably good control with appropriate medications. Your dryness and itchiness may be related to seborrhea, eczema or a number of... Read more »

Flaky dry skin - JB

My back is very flaky and dry-does that point to hiv?... Read more »

Itchy, Flaky skin on face

I have been on Reyataz, Norvir, Selzentry, Epzicom,and Dapsone for about 18 months now...I... Read more »
Articles
San Francisco AIDS Foundation

Skin and Soft Tissue Infections Caused by Community-Acquired Methicillin-Resistant Staphylococcus aureus

Introduction The Microbiology and Treatment of Skin and Soft Tissue Infections The Epidemiology of MRSA SSTI in the HIV Positive Population Types of SSTI that can be Caused by MRSA Treatment of MRSA SSTI in the HIV Positive Patient Prevention... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
Henry J. Kaiser Family Foundation

FDA, Biogen Idec Say HIV-Positive People Should Not Take Skin Disorder Drug Amevive

FDA and the pharmaceutical company Biogen Idec on Thursday said HIV-positive individuals should not take the company's skin drug Amevive because it might lower their CD4+ T cell counts, Reuters reports (Reuters, 11/10). The drug is approved to... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Connect With Others

Can Semen In Nose Cause HIV?

Posted by Anonymous, 1 Reply
i hope someone here on the board will help with answers.

i had unprotected oral sex with another male friend both giving and receiving about 3 weeks ago. when he came, some of his semen got into my nose.

this past thur. i caught a cold which included... Read more »

Dry, Flakey skin

Posted by Anonymous, 2 Replies
Hello. I had a quick question about dry/flakey skin. I have recently noticed it on and around my eyebrows as well around my nose. I have read the medical term is seborrheic dermatitis although I haven't been to a doctor. I am concerned because I... Read more »

Nose Bleeds?

Posted by Anonymous, 1 Reply
Could frequent nose bleeds be a sign of HIV infection, or are they common amongst people with HIV/AIDS?

Read more »

Blood in the Nose

Posted by Anonymous, 2 Replies
Hi all! Please help - I have dry blood inside my nose, stuck to the sides. It's not that close to the openings of the nostrils but rather deeper. Has anyone had the same problem before? The blood IS NOT coming out of my nose, but when I scrape off... Read more »